# SDR FDEA201611023794

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401600
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 231TG HAS CRACK.  MAIN CARGO FLOOR PANEL 231TG, FABRICATED ON T16/1237350 IAW SRZ 25-005. CLASSIFIED AS CAT A REPAIR.  MAJOR REPAIR.
